# SDR AU971636

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 991030132
- Condition: Cracked
- Location: Engine Collector
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE INBOARD EXHAUST HEADER PIPE CRACKED UNDER CLAMP ATFLANGE JOINT.
